Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 13, 2010, 3:52 AM CDT for 4 counties in Illinois. It was in force for 4 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 3:52 AM CDT (08:52 UTC)
- Expired
- May 13, 2010, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 87 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:30 AM CDT | HEAVY RAIN 2.26 | Bradford, IL | TOTAL SO FAR...COCORAHS REPORT |
| May 13, 5:50 AM CDT | FLASH FLOOD | 1 S Bradford, IL | WATER OVER IL ROUTE 40 SOUTH OF BRADFORD |
| May 13, 5:50 AM CDT | FLASH FLOOD | Altona, IL | STREAMS OUT OF BANKS IN THE AREA |
| May 13, 5:59 AM CDT | HEAVY RAIN 1.86 | Altona, IL | 24 HOUR TOTAL |
| May 13, 6:04 AM CDT | HEAVY RAIN 3.15 | 1 N Abingdon, IL | TOTAL SO FAR...SWOP REPORT |
| May 13, 6:20 AM CDT | HEAVY RAIN 1.69 | 2 W Princeville, IL | 24 HOUR RAINFALL |
| May 13, 6:25 AM CDT | HEAVY RAIN 2.11 | Gilson, IL | TOTAL SO FAR. SWOP REPORT |
| May 13, 6:28 AM CDT | HEAVY RAIN 2.63 | Knoxville, IL | TOTAL SO FAR |
| May 13, 7:00 AM CDT | HEAVY RAIN 1.6 | 2 Sw Camp Grove, IL | 24 HOUR TOTAL |
| May 13, 7:00 AM CDT | HEAVY RAIN 2.45 | 1 Ne Dahinda, IL | 24 HOUR TOTAL |
| May 13, 7:00 AM CDT | HEAVY RAIN 2.74 | Galesburg, IL | 24 HOUR TOTAL |
| May 13, 7:00 AM CDT | HEAVY RAIN 2.76 | 5 Ne Avon, IL | 24 HOUR TOTAL |
| May 13, 7:20 AM CDT | HEAVY RAIN 2.38 | Toulon, IL | |
| May 13, 8:00 AM CDT | HEAVY RAIN 1.66 | Yates City, IL | 24 HOUR TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 118 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
917
WGUS53 KILX 130852
FFWILX
ILC057-095-143-175-131300-
/O.NEW.KILX.FF.W.0002.100513T0852Z-100513T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 800 AM CDT.
* AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE OCCURRED
ACROSS KNOX AND WESTERN STARK COUNTIES SINCE MIDNIGHT. ADDITIONAL
RAINFALL OF 1 TO 3 INCHES IS LIKELY EARLY THIS MORNING...AS
THUNDERSTORMS MOVE NORTHEAST ACROSS WEST CENTRAL ILLINOIS...
AND THE FLOOD THREAT EXPANDS INTO PORTIONS OF FULTON AND
PEORIA COUNTIES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...ABINGDON...ALTONA...AVON...BRADFORD...BRIMFIELD...
CASTLETON...ELMIRA...ELMORE...ELMWOOD...FAIRVIEW...FARMINGTON...
GILSON...KNOXVILLE...LA FAYETTE...LAURA...LONDON MILLS...MAQUON...
ONEIDA...OSCEOLA...PRINCEVILLE...RIO...TOULON...VICTORIA...
WATAGA...WEST JERSEY...WILLIAMSFIELD...WYOMING AND YATES CITY.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4098 8965 4065 9000 4048 9045 4116 9043
4116 8989 4122 8988 4124 8965
$$
GEELHART1 follow-up statement
345
WGUS73 KILX 131045
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 AM CDT THU MAY 13 2010
ILC057-095-143-175-131300-
/O.CON.KILX.FF.W.0002.000000T0000Z-100513T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-KNOX-PEORIA-STARK-
545 AM CDT THU MAY 13 2010
...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
800 AM CDT FOR STARK...NORTHWESTERN PEORIA...KNOX AND NORTHERN FULTON
COUNTIES...
AT 542 AM CDT...RADAR SHOWED THAT MOST OF THE HEAVY RAIN HAD MOVED
EAST OF THE WARNING AREA. HOWEVER...MORE THUNDERSTORMS WERE
REDEVELOPING TO THE SOUTHWEST AND WILL MOVE NORTHEASTWARD TOWARD THE
AREA THIS MORNING. MANY AREAS HAVE ALREADY RECEIVED OVER 2 INCHES OF
RAIN THIS MORNING...AND ADDITIONAL RAINFALL OF 1 TO 2 INCHES WILL
WORSEN THE FLASH FLOOD THREAT.
LOCATIONS IMPACTED INCLUDE ABINGDON...ALTONA...AVON...BRADFORD...
BRIMFIELD...CASTLETON...ELMIRA...ELMORE...ELMWOOD...FAIRVIEW...
FARMINGTON...GALESBURG...GILSON...KNOXVILLE...LA FAYETTE...LAURA...
LONDON MILLS...MAQUON...ONEIDA...OSCEOLA...PRINCEVILLE...RIO...
TOULON...VICTORIA...WATAGA...WEST JERSEY...WILLIAMSFIELD...WYOMING
AND YATES CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4098 8965 4065 9000 4048 9045 4116 9043
4116 8989 4122 8988 4124 8965
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:21 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 13, 2:21 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 221 AM CDT THU MAY 13 2010 .DISCUSSION... ISSUED 220 AM CDT THU MAY 13 2010 LATEST SURFACE ANALYSIS SHOWED LOW PRESSURE CENTERED JUST SOUTH OF DES MOINES IA. ASSOCIATED WARM FRONT WAS CLOSE TO THE I-74 CORRIDOR IN OUR CWA AND CONTINUED TO PUSH NORTHWARD. MCS CLUSTERS LINED UP FROM SOUTHERN WISCONSIN SOUTHWEST INTO KANSAS EARLY THIS MORNING...WITH SEVERAL BANDS OF STRONG TO SEVERE THUNDERSTORMS RIDING NORTHEAST. MAIN FOCUS OF THIS FORECAST PACKAGE WILL BE THE PRECIPITATION OVER THE NEXT 24 TO 36 HOURS. DUE TO THIS ACTIVITY... LITTLE CHANGE WAS MADE TO THE FORECAST BEYOND FRIDAY...ASIDE FROM SOME ADJUSTMENTS TO PRECIPITATION TIMING LATER THIS WEEKEND. MAIN SURFACE LOW TO MOVE NORTHEAST INTO WISCONSIN TODAY...WITH TRAILING COLD FRONT TO PUSH ACROSS THE CWA THIS AFTERNOON AND TONIGHT. NOT A LOT OF DIFFERENCES BETWEEN THE MODELS ON THE TIMING OF THIS...BUT LEANED A BIT MORE TOWARD THE SREF SOLUTION. MAIN SEVERE ACTIVITY EXPECTED TO BE WEST OF I-55 THIS MORNING...FROM THE ONGOING MCS SYSTEMS. ALONG AND EAST OF I-55...THIS AREA WILL BE FIRMLY IN THE WARM SECTOR TODAY AND LARGELY OUT OF THE MCS CLOUD DEBRIS...WITH ATMOSPHERE RAPIDLY DESTABILIZING BY THIS AFTERNOON. SUPERCELL TYPE STORMS SHOULD EVOLVE INTO LINES OF STORMS AND MORE OF A WIND THREAT. PRECIPITATION SHOULD QUICKLY END BEHIND THE MAIN LINE OF STORMS THIS EVENING...BUT WILL LINGER OVERNIGHT AND EARLY FRIDAY ACROSS THE SOUTHEAST CWA. AS FOR THE FLASH FLOOD WATCH...WILL CONTINUE THIS AS PRECIPITABLE WATERS CURRENTLY AROUND 1.75 INCHES AND SHOULD REMAIN IN THAT GENERAL RANGE THROUGH THE AFTERNOON. EXTENSIVE FLOODING ONGOING FURTHER WEST ACROSS MISSOURI...AND CONTINUED TRAINING OF ECHOES IS FAVORED AS THE MCS-RELATED STORMS MOVE INTO THE CWA. HIGH PRESSURE TO KEEP THINGS QUIET OVER THE CWA FOR THE FIRST PART OF THE WEEKEND. LONGER RANGE MODELS INDICATING A SHORTWAVE MOVING NORTHEAST INTO THE AREA LATER IN THE WEEKEND. GFS APPEARS TO BE SUFFERING FEEDBACK ISSUES AGAIN AND BRINGS A STRENGTHENING LOW RIGHT OVER CENTRAL ILLINOIS BY 12Z MONDAY...WHILE THE ECMWF TRACKS IT ACROSS THE LOWER MISSISSIPPI VALLEY. ECMWF SOLUTION WOULD SUGGEST SOME PRECIPITATION SPREADING INTO THE SOUTHWEST CWA AS EARLY AS SATURDAY NIGHT. WILL GO WITH SLIGHT CHANCES THROUGH SUNDAY AT THIS TIME...THEN SPREAD CHANCE POPS ACROSS THE ENTIRE CWA SUNDAY NIGHT AS THE UPPER TROUGH SWINGS MORE INTO THE REGION. GEELHART && .AVIATION... ISSUED 1153 PM CDT WED MAY 12 2010 WARM FRONT REMAINS NEAR OR JUST NORTH I-72. CONVECTION CONTINUES TO DEVELOP JUST NORTH OF THAT AND CONTINUES TO MOVE NORTHEAST NEAR BMI. SO WILL KEEP VCSH AND A SHORT TEMPO FOR SHRA WITH LOWER CIGS AND VIS FOR NEXT 1-2 HRS. PIA SITES APPEARS TO BE IN BREAK BUT AM EXPECTING THINGS TO RETURN TOWARD MORNING. SPI-CMI NOT SEEING ANYTHING AT THIS TIME...BUT AM ALSO EXPECTING CONVECTION TO ENTER TOWARD THE SITES TOWARD MORNING...AS BOWECHO IN WESTERN MO IS FORECAST TO ARRIVE AT SPI AND PIA AROUND 10Z...11Z AT DEC AND BMI...AND 12Z FOR CMI. AM ALSO EXPECTING ADDITIONAL CONVECTION AS THE MAIN FRONT MOVES INTO THE AREA TOMORROW AFTERNOON AND EVENING. AFTER THIS...JUST EXPECTING MOSTLY CLOUDY SKIES...WITH PCPN WELL OFF TO EAST OF THE AREA. EASTERLY WINDS EXPECTED AROUND THE FRONT AT ALL SITES OVERNIGHT...BUT AM EXPECTING A SHIFT TO THE SOUTHEAST TOWARD MORNING...THEN BECOMING SOUTHWEST BY AFTERNOON AHEAD OF THE FRONT. FROPA APPEARS TO BE AROUND 00Z AT ALL SITES. GUSTY WINDS ALSO EXPECTED AT PIA AND BMI OVERNIGHT AND THEN AT ALL LOCATIONS TOMORROW UNTIL FRONT COMES THROUGH. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036>038- 040>042-047>051. &&
Hazardous weather outlook, May 12, 3:21 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT WED MAY 12 2010 ILZ027>031-036>038-040>042-047>051-131200- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT WED MAY 12 2010 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME MORE WIDESPREAD TONIGHT. HEAVY RAINFALL OF 1 TO 2 INCHES IS LIKELY TONIGHT NORTHWEST OF I-55....OVER AREAS THAT HAVE ALREADY SEEN 1 TO 2 INCHES OF RAIN THIS PAST MONDAY NIGHT. IN ADDITION TO THE FLOODING THREAT AND FREQUENT LIGHTNING...THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS FROM LEWISTOWN AND JACKSONVILLE WEST WHERE THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT ROUND OF SEVERE THUNDERSTORMS IS EXPECTED FROM MIDDAY THURSDAY INTO THURSDAY EVENING AS A COLD FRONT MOVES THROUGH THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE FROM THESE STORMS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER SUNSET TONIGHT. ILZ062-063-066>068-071>073-131200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 321 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND BECOME MORE WIDESPREAD TONIGHT. A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL...GUSTY WINDS...HEAVY RAINS AND FREQUENT LIGHTNING AFTER 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE AREA. THE MOST FAVORED TIME FOR SEVERE STORMS WILL BE AFTER 3 PM AND CONTINUE INTO THURSDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY IN SOUTHEAST ILLINOIS AND LATER SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. ILZ043>046-052>057-061-131200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 321 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP DURING THIS AFTERNOON AND EVENING AND BECOME MORE WIDESPREAD BY OVERNIGHT. A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL...GUSTY WINDS... HEAVY RAINS AND FREQUENT LIGHTNING AFTER 10 PM TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH ILLINOIS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT...ALONG WITH STRONG WINDS AND HEAVY RAINFALL. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. KH
In the hours before
Local storm report, May 12, 9:58 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL MORTON 40.61N 89.47W
05/12/2010 M0.88 INCH TAZEWELL IL TRAINED SPOTTER
HAIL BEING THROWN OUT OF TOP OF STORM AT 1-74 AND MORTON.
&&
JANKOWSKILocal storm report, May 12, 10:01 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL MORTON 40.61N 89.47W
05/12/2010 M0.88 INCH TAZEWELL IL TRAINED SPOTTER
HAIL BEING THROWN OUT OF TOP OF STORM AT I-74 AND MORTON.
&&
JANKOWSKISpecial weather statement, May 13, 12:28 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT THU MAY 13 2010
ILZ027-130615-
KNOX-
1228 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN KNOX COUNTY UNTIL 115
AM CDT...
AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MONMOUTH...MOVING NORTHEAST AT 55 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RIO...
ONEIDA...
ALTONA...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4116 9009 4115 9006 4094 9044 4094 9045
4109 9045 4115 9045 4116 9044
TIME...MOT...LOC 0528Z 228DEG 46KT 4095 9065
AUTENSpecial weather statement, May 13, 1:36 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
136 AM CDT THU MAY 13 2010
ILZ027-028-130730-
KNOX-STARK-
136 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ALERT FOR NORTHERN KNOX AND STARK COUNTIES
UNTIL 230 AM CDT...
AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKWOOD...OR 7 MILES SOUTH OF MONMOUTH...
MOVING NORTHEAST AT 50 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALESBURG...
RIO...
KNOXVILLE...
WATAGA...
ONEIDA...
VICTORIA...
ALTONA...
OTHER LOCATIONS AFFECTED INCLUDE...HENDERSON...DAHINDA AND SNAKE DEN
HOLLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4112 8965 4081 9045 4109 9045 4115 9044
4116 9039 4116 8989 4124 8987 4124 8971
TIME...MOT...LOC 0636Z 242DEG 43KT 4083 9065
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:42 PM CDT | Special Weather Statement | ILX | Marshall | 48 min |
| May 13, 12:28 AM CDT | Special Weather Statement | ILX | Knox | 47 min |
| May 13, 1:36 AM CDT | Special Weather Statement | ILX | Knox, Stark | 54 min |
| May 13, 6:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 43 min |
| May 13, 6:57 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Tazewell | 43 min |
| May 13, 7:28 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 32 min |
| May 13, 7:53 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark | 6 hr |
| May 13, 8:09 AM CDT | Special Weather Statement | ILX | McLean | 36 min |
| May 13, 8:41 AM CDT | River Flood Warning | ILX | Fulton, Knox | 5 days |
| May 13, 11:34 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 13, 11:41 AM CDT | River Flood Warning | ILX | Fulton, Mason | 67 days |
| May 13, 11:41 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 84 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.